Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ryan41

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ryan41

  • Rank
    New Member
  1. when i was on doxy, pretty much the same thing happened to me. i would get headaches and just not feel right. i only lasted about a month on the medicine. now finishing up my 6 month accutane course and have not experienced anything of that nature. it has been really smooth sailing besides some of the usual side effects (dry lips/dry skin...some red patches of dryness on my arms) but NOTHING compared to how crappy doxy made me feel....if you have the chance to go on accutane don't let your exper
  2. if you are looking for a cleanser/moisturizer, i recommend CeraVE hydrating cleanser and moisturizing lotion. it is a little hard to find (by me at least) but is pretty awesome. i used both the cetaphil lotion and cleanser which are good, but the CeraVe stuff has just been plain fantastic for me while on accutane. good luck
  3. enjoy it ...take vitamin E, zinc, and drink water! on my third month...started on 40mg the first month and now doing 80 then 40 on alternating days...can honestly say it was the best decision i made going on it. i was apprehensive at first too but enough was enough and i am glad i took the leap. good luck.
  4. go for it. don't let being on accutane hold you back from having fun. just be safe.
  5. i think its highly recommended to take with a meal. isotretinoin (vitamin a related retinoid) is fat soluble, therefore it is better absorbed with some food containing fat. you wanna make sure you are really getting all out of those pills
  6. i'm not a girl but still had to do the whole Ipledge thing... it started august 1st when we decided i would go on it got my blood test august 5th went back august 15th...blood test good..got the Ipledge book went back august 17th with the Ipledge filled out finally got it today on the 19th it was a giant pain in the ass ha.
  7. i was actually wondering the same thing...i got a few tattoos..they are way past the healing stages but i have no idea if accutane has any effects on them. i start my course in a week. i know the general consensus is no tattoos 6 months post treatment. i guess just keep the tattoos as moist with lotion as you can during your treatment.
  8. i am a guy and go tanning about once a week for 20 min...it helps a lot. you would be suprised at how many/what types of guys go tanning.
  9. about the walk in clinic...anyone know if this would still apply in the states? ralphed...right now my skin is pretty clear. but i know when i go off the bactrim (which i did over the summer)..my skin gets worse.. thanks for the feedback!
  10. i take bactrim DS twice a day. i had to cancel my latest appointment because of school obligations, and i have no refills left for my prescription. they won't fill my prescription until i go in and see my derm. i have 15 pills total left...and my next appointment isnt until the 27th of december. that means i have to ration out my 15 pills for a total of 29 days. i don't want to break out badly or anything, anyone have any suggestions about how i should use the remaining 15? anything info or adv
  11. its Bactrim (sulfamethoxazole-trimethoprim)....i took it twice a day along with tazorac..worked great.
  12. well i was on bactrim too which i think did most of the work
  13. hello...i was on tazorac and bactrim all during the summer...went to bahamas and the beach here in jersey and never had a problem. as long as you use some sunscreen..in my opinion and experience you will be okay. If you want to be careful maybe use it every other night? but im no doctor so hopefully you can get more feedback...later..
  14. i started doryx 100 mg once a day and tazorac gel 5 weeks ago. i have a bunch of tiny bumps around my nose and mouth as well as my shoulders. is this normal? is this the antibiotic and tazorac drawing up the bacteria or something? any info would be great thanks.
×